# SDR DALA2021021900959

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 74,958 hours, 18,912 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

SHIP 6817 - THE FIRST OFFICER LEFT FLOOR HEATER FAILED DURING PASSENGER BOARDING.  F/O SAW SPARKS JUST LEFT OF THE YOKE ON THE FLOOR FOLLOWED BY SMOKE.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT FLOOR HEATER ON FIRST OFFICER SIDE.  THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7576132)
